# SDR DALA2025061804587

- Difficulty date: June 14, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,176 hours, 5,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON UPPER FUSELAGE SKIN JUST AFT OF FR 53, AND JUST OUTBOARD OF STRINGER L3. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0568:5350-2009/002 00381 REPAIRED PER PRI 626580-14 REV 0, 1, 2. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0568:5350-2009/002 00381 REPAIRED PER PRI 626580-14 REV 0, 1, 2, 3, 4, AND ER/A 626580-14, REV A. CLOSING REQUIREMENTS RII: INSPECTOR 00900878. (LP# 1024634)
